# SDR FDEA201003070672

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 51,778 hours, 11,332 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Part number: 518C000002
- Part serial: 00361
- Condition: Failed
- Location: Slats
- Part time: 1,291 hours, 853 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RECEIVED SLAT SYS 1 AND SYS 2 FAULT.  SLAT STUCK AT APPROX 2 DEG, LANDED SLATS 2 DEG AND FLAPS 40 DEG, REPEAT WRITE UP.  CYCLED ON THE GROUND PRIOR TO DEPARTURE AND THEY WORKED OK.  CYCLED AIRBORN AND THEY STUCK.  APPEAR TO BE AIRLOAD RELATED, CYCLED AT 210 KTS.  PERFORMED BITE CHECK OF SFCC-1/2 FOUND FAULT CODE 0-0-0-1-0 (LT KRUGER FLAP RETRACT SW) NOTED IN BOTH SF CC.  DETAILED INSP OF LT SYS TORQUE LIMITER AND RT SYS TORQUE LIMITER FOUND LT SYS TORQUE LIMITER POPPED OUT.   R & R LT NR 2 JACKSCREW IAW AMM 27-84-22-4.  THEN ADJ/TEST IAW AMM 27-84-00-5/6, OPS CHECKED  10 TIMES WORKS GOOD WITH ENG RUN IAW JRH CHAP 3/5. ACFT, OK FOR SERVICE.
